Yang, J. Sharp null form estimates on endline geometric conditions of the cone, preprint, arXiv:2208.02911
 Yang, J. An endline bilinear restriction estimate for paraboloids, arXiv:2202.13905
 Duyckaerts, T. and Yang, J: Scattering to a stationary solution for the super-quintic radial wave equation outside an obstacle. Ann. Inst. Fourier (Grenoble) 71 (2021), no. 5, 1845–1884.
 Duyckaerts, T. and Yang, J: Blow-up of a critical Sobolev norm for energy-subcritical and energy-supercritical wave equations. Analysis and PDE. Vol. 11 (2018), no. 4, 983-1028.
 C. Miao, G. Xu, J. Yang: Global well-posedness for the defocusing Hartree equation with radial data in R4. Commun. Contemp. Math. Vol.22 (2020), no. 2, 1950004, 35pp
 C. Miao, C. D. Sogge, Y. Xi, J. Yang: Bilinear Kakeya-Nikodym averages of eigenfunctions on compact Riemannian surfaces. Journal of Functional Analysis, 271 (2016), no. 10, 2752-2775.
 Yang, J.: Nonlinear Schrödinger equations on compact Zoll manifolds with odd growth. Sci. China Math. 58 (2015), no. 5, 1023-1046.
 C. Gao, C. Miao, J. Yang: The inter-critical defocusing nonlinear Schrödinger equations with radial initial data in dimensions four and higher. Anal. Theory. Appl. Vol. 35 (2019), no. 2. 205-234.
 G. Xu, and J. Yang: Long time dynamics of the 3D radial NLS with the combined terms. Acta. Math. Sin. (Engl. Ser.) Vol. 32 (2016), no. 5, 521-540.
 C. Miao, J. Yang, J. Zheng: On local smoothing problems and Stein's maximal spherical means. Proceedings of the American Mathematical Society. 145 (2017), no. 10, 4269-4282.
 C. Miao, J. Yang, T. Zhao: The global well-posedness and scattering for the 5-dimensional defocusing conformal invariant NLW with radial initial data in a critical Besov space. Pacific J. Math. Vol. 305 (2020), no. 1, 251-290.
 C. Miao, J. Yang, J. Zheng: An improved maximal inequality for 2D fractional order Schrödinger operators, Studia Math. 230 (2015), no. 2, 121-165.
 C. Miao, J. Yang, J. Zheng: On Wolff’s L5/2−Kakeya maximal inequality in R3, Forum Math. 27 (2015), no. 5, 3053-3077
 C. Gao, C. Miao, J. Yang: Square function inequality for a class of Fourier integral operators satisfying cinematic curvature conditions. Forum Math. 32(2020), no.6, 1375-1394.
 C. Miao and J. Yang: Oscillatory integrals involving the Carleson–Sjölin conditions and several applications, Methods and Applications of Analysis 28 (4) 2021:467-486. DOI:10.4310/MAA. 2021. v28.n4.a4
 J. Yang: Global existence for nonlinear system of wave equations in 3-D domains. Appl. Math. (Warsaw) 38 (2011), no. 4, 435-452